An analogue of the operator curl for nonabelian gauge groups and scattering theory

Research output: Contribution to journalArticle

Abstract

We introduce a new perturbation for the operator curl related to connections with nonabelian gauge groups over R-3. We also prove that the perturbed operator is unitarily equivalent to the operator curl if the corresponding connection is close enough to the trivial one with respect to a certain topology on the space of connections.

Original languageEnglish
Pages (from-to)1005-1018
Number of pages14
JournalBulletin of the London Mathematical Society
Volume39
Issue number6
DOIs
Publication statusPublished - Dec 2007

Keywords

  • Schrodinger-operators
  • Maxwell operator
  • domains

Cite this